# SDR A6WA200440025

- Difficulty date: February 21, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

SMOKE FROM APU, SHUTDOWN APU AND BLEW BOTTLE.  REMOVED AND REPLACED APU FIRE EXTINGUSHER IAW AMM 26-22-07.  OPS CHECK GOOD.  PERFORMED OPS CHECK OF APU, NO DEFECTS NOTED.  (M)
